# SDR SWAA2020042730131

- Difficulty date: March 11, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241UF; UPPER FACE SHEET HAS MISSING FIBERS / FABRICATED/REPLACED PNL 241UF PER ORIGINAL SAMPLE IAW B737-700 SRM 53-00-502R-0 REV 70; BC5085 REV E; BOE DRAW. 146A5810 ID-470 WN4933; A32977; A29079
